# SDR UPS08851542

- Difficulty date: January 12, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 280 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FITTING L21L STA 280 IS CRACKED.  REMOVED L21L END FITTING AT STA 280 IAW SRM 51-03-00-0.  FABRICATED AND INSTALLED END FITTING AT L21L STA 280 IAW DWG 3773073, AND SRM 51-01-20D.
